# SDR CALA2016122101138

- Difficulty date: December 21, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 70,949 hours, 8,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS AT ROW 19ABC, 20ABC, 50HJK INOP. REPLACED EMERGENCY LIGHT ASSYS AND OPS CHECKED GOOD. REF AMM 33- 51-12/201.
